Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Calculation of the Ramanujan $ \tau $-Dirichlet series

Author: Robert Spira
Journal: Math. Comp. 27 (1973), 379-385
MSC: Primary 65D20
MathSciNet review: 0326995
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is found for calculating the Ramanujan $ \tau $-Dirichlet series $ F(s)$. An inequality connecting points symmetric with the critical line, $ \sigma = 6$, is proved, and a table is given for $ \Gamma (s)F(s)$ for $ \sigma = 6.0,6.5,t = 0(.25)\,16$. Two zeros are found in $ 0 < t \leqq 16$; they appear to be simple and on the critical line.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society